MAUDE Adverse Event Report: C. R. BARD, INC. BARDEX® LUBRICATH® FOLEY CATHETER COUDE TIP; CATHETER, COUDE

C. R. BARD, INC. BARDEX® LUBRICATH® FOLEY CATHETER COUDE TIP; CATHETER, COUDE
Model Number 0168L16
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
Nursing tested balloon on catheter before inserting into patient; balloon would not deflate when attempted to remove sterile water.

Brand Name
BARDEX® LUBRICATH® FOLEY CATHETER COUDE TIP
Common Device Name
CATHETER, COUDE
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd
covington GA 30014
MDR Report Key20646712
Report Number20646712
Device Sequence Number15513302
Product Code EZC
UDI-Device Identifier00801741017827
UDI-Public(01)00801741017827(17)28053(10)
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/03/2024
Report Date (Section F) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number0168L16
Device Catalogue Number0168L16
Device Lot NumberNGJS2875
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer11/08/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/08/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age65 YR
Patient SexUnknown
Date Report Sent to FDA10/03/2024